| Model Number |
M00510860 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to one of two trapezoid rx baskets used in the same patient and procedure.It was reported to boston scientific corporation that a trapezoid rx basket was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on an (b)(6) 2022.During the procedure, the thumb ring broke in an attempt to crush a stone.Another trapezoid rx basket was used but the same problem occurred.The procedure completed with the third trapezoid rx basket.There were no patient complications a result of this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
Additional Manufacturer Narrative
Initial reporter address: (b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental medwatch will be filed.